# SDR SIMA200313203

- Difficulty date: May 6, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19L BETWEEN FRAMES 52 AND 53 WAS FOUND TO BE CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS NOTED.  FABRICATED A REPAIR ANGLE, AND TWO SHIMS. REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 21, CHAPTERS 53-24-02 FIGURE 201.  (M)
